Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

ocd - adhd - bp II - ginko - and the verb must Francesco

Posted by Francesco on October 23, 2003, at 12:06:41

In reply to Re: Francesco stuff DSCH, posted by Francesco on October 23, 2003, at 10:59:26

I managed to get some extra time : )

acutil is an italin substance but I didn't know it was ... there is D, L-fosforileserine inside.

I find Ginko incredibly activating, yesterday and today I took 60 mg each day (neat), maybe it's too much.

I'm experiencing also some trouble with nervousness (on Ginko !) but it's not unpleasant. Maybe I call nervousness what others call activation.

my main problem in these two days has been avoiding procrastination. I'm the king of it and I can figure out how much this feature is ADHD-related and how much is OCD-related.

I mean, I avoid things that I "MUST" do (even if the must is only internal), and when I don't do the things I have to do I enjoy meself more that usual in the meanwhile (doing other things).

this is a loop. I can do things (and enjoy myself doing them) only when I don't have to do those things (but other things). For ex. if I decide that I "have to" write I don't do it so well as I do it when I "have to do" other things (like studying). But if decide to study I abruptly want to write.

Does this sound to you obsessive stuff or adhd stuff ? I'm asking to you because you have not ever mentioned having OCD-like-problems so maybe you can do be better than me in separating the two.

on the same line ... do you have mood swings when you're not on meds (and supplements) ? one other of my problem is excessive daydreaming and I find that I daydream in excess never mind how my humour is. but when my mood is up my deadreaming is of the "grandious" kind. once again, I'm trying to separate BP-II from ADHD.

at last. you mentioned once (I'm on Ginko so this time I'm sure ;-) that in your opinion we can have a problem of high dopamine instead of low dopamine. but there is something I can't yet figure out.

I have a very poor motor cohordination (always been a complete failure in sports) and I found that it improved a lot on Ritalin. I experienced something similar (but less anyway) when I drank alcohol in not excessive doses. can this mean in your opinion that I have also problems with low- dopamine ?

sorry for these very long posts. when I'll be more expertised with supplements I hope to be helpful to you as you have been to me so far.

hope to hear you again when I come back to town.
bye "the man" ;-)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Francesco thread:270575
URL: http://www.dr-bob.org/babble/20031021/msgs/272302.html